Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On approximation to analytic functions by rational functions

Author: H. Margaret Elliott
Journal: Proc. Amer. Math. Soc. 4 (1953), 161-167
MSC: Primary 30.0X
MathSciNet review: 0054022
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. M. Elliott, On approximation to functions satisfying a generalized continuity condition, Trans. Amer. Math. Soc. vol. 71 (1951) pp. 1-23. MR 0044627 (13:451g)
  • [2] W. E. Sewell, Continuity and degree of approximation by rational functions, Revista de Ciencias vol. 41 (1939) pp. 435-451. MR 0001864 (1:309c)
  • [3] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 20, New York, 1935. MR 0218588 (36:1672b)
  • [4] J. L. Walsh and W. E. Sewell, Sufficient conditions for various degrees of approximation by polynomials, Duke Math. J. vol. 6 (1940) pp. 658-705. MR 0002592 (2:80c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X

Additional Information

Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society